I have had two remi treatments and I have less pain and more energy already. I have been on Pred for three months and I am starting my taper. I have noticed an increase in D since the remi, but before I started my Pred taper. Is this normal and will it ever go away? I am running and I mean running to the restroom almost every hour. I am tired, my bum is sore, and I want a break. I even took immodium ad advanced and it didn't do a thing. My dr is so sweet and gave me tons of bum cream and suppositories (I love this disease) and I am still running to the bathroom. Any advice???? I am excited about
the pain going away and I am excited to have more energy, but I feel like once you get one symptom figured out another appears worse and in full force. Thanks for listening and please let me know what you do for the lovely D.
27 year old female dx with CD in 2001. Pentasa 4 g/day, Prednisone 30 mg/day, Lexapro 20 mg/day, Maxalt 10 mg as needed. Mother of son, 3, and daughter, 9 months.